# SDR USAA980274

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C274946
- Condition: Cracked
- Location: Bs 125
- Part time: 22,436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING INTERIOR MOD CHECK VISUAL INSPECTION, FOUND 1.5 INCH CRACK IN LOWER SKIN RT HORIZ STAB STATION 125.5 AND HORIZ STAB FRONT SPAR.  INSTALLED DOUBLER PER TYPICAL REPAIR 55-10-07.  (M)
